MathSciNet Relay Station
MathSciNet bibliographic data
MR2355427 (2008i:11151) 11Y60
Zudilin, V. V. More Ramanujan-type formulas for $1/\pi\sp 2$. (Russian) Uspekhi Mat. Nauk 62 (2007), no. 3(375), 211--212; translation in Russian Math. Surveys 62 (2007), no. 3, 634–636
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement